Publications

  1. Theta functions of indefinite quadratic forms over real number fields. Proc. Amer. Math. Soc. 128 (2000), no. 3, 701-708. pdf
  2. Theta functions of quadratic forms over imaginary quadratic fields. Acta Arith. 92 (2000), no. 1, 1-9. pdf
  3. A remark on the behavior of theta series of degree n under modular transformations. Internat. Math. Res. Notices 2001, no. 7, 371-379. pdf 
  4. Theta functions with harmonic coefficients over number fields. J. Number Theory 95 (2002), no. 1, 101-121. pdf
  5. On transformation laws for theta functions. Rocky Mountain J. Math. 34 (2004), no. 4, 1473-1481. pdf
  6. Jacobi theta functions over number fields (with H. Skogman). Monatsh. Math. 141 (2004), no. 3, 219-235. pdf
  7. On Rankin-Cohen brackets for Siegel modular forms (with Ö. Imamoglu). Proc. Amer. Math. Soc. 134 (2006), no. 4, 995-1001. pdf
  8. Differential operators on Hilbert modular forms (with Y. Choie and H. Kim). J. Number Theory 122 (2007), no. 1, 25-36. pdf
  9. Maass-Jacobi forms over complex quadratic fields (with K. Bringmann and C. Conley). Math. Res. Lett. 14 (2007), no. 1, 137-156. pdf
  10. Classification of the space spanned by theta series and applications (with Y. Choie). Proc. Amer. Math. Soc. 135 (2007), no. 8, 2309-2315. pdf
  11. A combinatorial characterization of Jacobi forms (with Y. Choie). Rocky Mountain J. Math. 39 (2009), no. 2, 455-462. pdf 
  12. The action of the heat operator on Jacobi forms. Proc. Amer. Math. Soc. 137 (2009), no. 3, 869-875. pdf
  13. On congruences of Jacobi forms. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2729-2734. pdf
  14. Differential operators and Siegel-Maass forms (with Ö. Imamoglu). Automorphic forms, automorphic representations and related topics, 109-115, RIMS Kôkyûroku 1715, Kyoto (2010). pdf
  15. Zagier-type dualities and lifting maps for harmonic Maass-Jacobi forms (with K. Bringmann). Adv. Math. 225 (2010), no. 4, 2298-2315. pdf
  16. Congruences for Siegel modular forms (with D. Choi and Y. Choie). Ann. Inst. Fourier (Grenoble) 61 (2011), no. 4, 1455-1466. pdf
  17. Ramanujan congruences for Siegel modular forms (with M. Dewar). Int. J. Number Theory 6 (2010), no. 7, 1677-1687. pdf
  18. Jacobi forms over complex quadratic fields via the cubic Casimir operators (with K. Bringmann and C. Conley).  Comment. Math. Helv. 87 (2012), no. 4, 825-859. pdf
  19. Exact formulas for coefficients of Jacobi forms (with K. Bringmann). Int. J. Number Theory 7 (2011), no. 3, 825-833. pdf 
  20. Kohnen’s limit process for real-analytic Siegel modular forms (with K. Bringmann and M. Raum). Adv. Math. 231 (2012), no. 2, 1100-1118. pdf  accompanying computations
  21. Holomorphic projections and Ramanujan's mock theta functions (with Ö. Imamoglu and M. Raum). Proc. Natl. Acad. Sci. USA (PNAS) 111 (2014), no. 11, 3961-3967. pdf
  22. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition (with K. Bringmann and M. Raum). Trans. Amer. Math. Soc. 367 (2015), no. 9, 6647-6670. pdf
  23. The structure of Siegel modular forms mod p and U(p) congruences (with M. Raum). Math. Res. Lett. 22 (2015), no. 3, 899-928. pdf
  24. Hermitian Jacobi forms and U(p) congruences (with J. Senadheera). Proc. Amer. Math. Soc. 143 (2015), no. 10, 4199-4210. pdf
  25. Sturm bounds for Siegel modular forms (with M. Westerholt-Raum). Res. Number Theory  1 (2015), Art. 5, 8 pp. pdf
  26. Almost holomorphic Poincaré series corresponding to products of harmonic Siegel-Maass forms (with K. Bringmann and M. Westerholt-Raum). Res. Math. Sci. 3 (2016), Art. 30, 16 pp. pdf
  27. Generators of Jacobi forms are Poincaré series (with H. Skogman). To appear in the Ramanujan Journal. pdf
  28. The skew-Maass lift (with Ö. Imamoglu and M. Raum). Preprint.